Coefficient bounds for certain classes of analytic functions

Tom 62 / 1995

O. Juneja, S. Ponnusamy, S. Rajasekaran Annales Polonici Mathematici 62 (1995), 231-244 DOI: 10.4064/ap-62-3-231-244

Streszczenie

We determine coefficient estimates for α-spiral functions of order ϱ with respect to N-symmetric points (|α| = π/2, 0 ≤ ϱ = 1$ and N is a positive integer). Sharp coefficient bounds are also obtained for functions of the form $f(z)^{-t}$, where t is a positive integer and f(z) is an α-spiral function of order ϱ. Using this we deduce coefficient estimates for inverses of univalent α-spiral and meromorphic univalent α-spiral functions with vanishing early coefficients.

Autorzy

  • O. Juneja
  • S. Ponnusamy
  • S. Rajasekaran

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek